# SDR SWAA2024090332584

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 57,517 hours, 29,816 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Damaged
- Location: L1 Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HAS SLIDE LATCHING MECHANISM TO BEZEL DAMAGED.<[01] REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE IAW MT 725-61-06-FE.
